# SDR ASAA2016052116811

- Difficulty date: May 21, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 33,514 hours, 9,991 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 7323
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 105 hours, 33 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER INITIAL FUELING,  NR 1 TANK =8500, CTR=24000, NR 2=8500. 15 MINUTES BEFORE PUSH NR 1 QTY = 8120, CTR = 24000, NR 2 =8550.  ACFT GROUNDED. NR 1 LT MAIN TANK FUEL QTY INDICATOR INOPERATIVE, RELEASED IAW MEL 28-6B.  TROUBLESHOOTING FOUND MAINTENANCE MESSAGE.  TANK 1, DEGRAD ACCESSORY LEG 01, ATA 28-41108, COUNT: 10 COMPENSATOR DATA BAD. CURRENT STATUS PASSES.  REF FIM 28-41, TASK 807.  TRANSFERRED FUEL FROM NR 1 TANK TO CENTER TANK REF AMM 28-26-00-650-802.  REMOVED FUEL ACCESS PANEL 532AB, REF AMM 28-11-11-000-801. R  & R NR 1 COMPENSATOR UNIT REF AMM 28-41-21-400-801.  CLOSED FUEL PANEL 532AB REF AMM 28-11-11-400-801.  ACCOMPLISHED FQIS SYS TEST REF AMM 28-41-00-730-801. COMPENSATOR IS WITHIN LIMITS, 57.6 PF.  TRANSFERRED FUEL BACK TO NR 1 TANK REF AMM 28-26-00-650-802. OPS/LEAK CK OF FUEL PANEL IS GOOD.
